# SDR UALA2009122403995

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,722 hours, 10,504 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 897
- Condition: Faulty
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN TEMP FLUCTUATES.  CREW UNABLE TO CONTROL TEMP IN AUTO OR STBY. NOTHING HELPS. TCV RESPONDS TO COMMANDS IN STBY. TRIM VLVS RESPOND COMMANDS IN AUTO. BITE AND VERIFY TESTS OF ZTC AND PTC'S NO FAULTS. SUGGEST OPEN A-C BAYS AND LOOK HARD FOR LEAKS. REMOVED AND REPLACED PACK TEMP SENSOR, LOW LIMIT VALVE & PACK TEMP CONTROL VALVE. RAN PACKS FOR FIVE MINUTES, CABIN TEMP NORMAL.
